# SDR AALA20120117BOS01

- Difficulty date: January 16, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 38,211 hours, 15,494 cycles
- Engine: Cfmint CFM567B26US
- Engine time: 4,242 hours, 1,654 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 60B9240010
- Part serial: M033306
- Condition: Defective
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - CREW REPORTED WARNING ON CENTER FUEL PUMPS.  LEFT FAULTED IN FLIGHT AND RIGHT PUMP ALREADY ON MEL.  FLIGHT RETURNED BOS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AFT FUEL PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
